-
1
-
-
84983630509
-
Ondelettes, analysis multiresolutions et filtres mirroirs en quadrature
-
A. COHEN, Ondelettes, analysis multiresolutions et filtres mirroirs en quadrature, Ann. Inst. H. Poincaré Anal Non Linéare, 7 (1990), pp. 439-459.
-
(1990)
Ann. Inst. H. Poincaré Anal Non Linéare
, vol.7
, pp. 439-459
-
-
Cohen, A.1
-
2
-
-
84974002026
-
A stability criterion for biorthogonal waveletbases and their related subband coding scheme
-
A. COHEN AND I. DAUBECHIES, A stability criterion for biorthogonal waveletbases and their related subband coding scheme, Duke Math. J., 68 (1992), pp. 313-335.
-
(1992)
Duke Math. J.
, vol.68
, pp. 313-335
-
-
Cohen, A.1
Daubechies, I.2
-
4
-
-
21344484187
-
Characterizations of scaling functions I: Continuous solutions
-
D. COLELLA AND C. HEIL, Characterizations of scaling functions I: Continuous solutions, SIAM J. Matrix Anal. Appl., 15 (1994), pp. 496-518.
-
(1994)
SIAM J. Matrix Anal. Appl.
, vol.15
, pp. 496-518
-
-
Colella, D.1
Heil, C.2
-
5
-
-
0000712942
-
Fonctions harmonique pour un operateur de transition et applications
-
J. P. CONZE AND A. RAUGI, Fonctions harmonique pour un operateur de transition et applications, Bull. Soc. Math. France, 273 (1990), pp. 273-301.
-
(1990)
Bull. Soc. Math. France
, vol.273
, pp. 273-301
-
-
Conze, J.P.1
Raugi, A.2
-
7
-
-
0000364986
-
Two-scale difference equation I: Global regularity of solutions
-
I. DAUBECHIES AND J. LAGARIAS, Two-scale difference equation I: Global regularity of solutions, SIAM J. Math. Anal., 22 (1991). pp. 1388-1410.
-
(1991)
SIAM J. Math. Anal.
, vol.22
, pp. 1388-1410
-
-
Daubechies, I.1
Lagarias, J.2
-
8
-
-
0000160525
-
Two-scale difference equation II: Local regularity, infinite products and fractals
-
_, Two-scale difference equation II: Local regularity, infinite products and fractals, SIAM J. Math. Anal., 23 (1992), pp. 1031-1079.
-
(1992)
SIAM J. Math. Anal.
, vol.23
, pp. 1031-1079
-
-
-
9
-
-
0001301724
-
Sobolev characterization of solutions of dilation equations
-
T. EIROLA, Sobolev characterization of solutions of dilation equations, SIAM J. Math. Anal., 23 (1992), pp. 1015-1030.
-
(1992)
SIAM J. Math. Anal.
, vol.23
, pp. 1015-1030
-
-
Eirola, T.1
-
10
-
-
0040760437
-
Methods of solving dilation equations
-
Probability and Stochastic Methods, Anal. and Prob.
-
C. HEIL, Methods of solving dilation equations, in Probability and Stochastic Methods, Anal. and Prob., ASI Ser. C: Math. Phys. Sci., 372 (1992), pp. 15-45.
-
(1992)
ASI Ser. C: Math. Phys. Sci.
, vol.372
, pp. 15-45
-
-
Heil, C.1
-
11
-
-
0001265433
-
Fractals and self-similarity
-
J. HUTCHINSON, Fractals and self-similarity, Indiana Univ. Math. J., 30 (1981), pp. 713-747.
-
(1981)
Indiana Univ. Math. J.
, vol.30
, pp. 713-747
-
-
Hutchinson, J.1
-
13
-
-
0000815707
-
Fractal measures and mean p-variations
-
K. S. LAU, Fractal measures and mean p-variations, J. Funct. Anal., 108 (1992), pp. 427-457.
-
(1992)
J. Funct. Anal.
, vol.108
, pp. 427-457
-
-
Lau, K.S.1
-
14
-
-
38248998558
-
Dimension of a family of singular Bernoulli convolutions
-
_, Dimension of a family of singular Bernoulli convolutions, J. Funct. Anal., 116 (1993), pp. 335-358.
-
(1993)
J. Funct. Anal.
, vol.116
, pp. 335-358
-
-
-
15
-
-
85033763609
-
A weighted Tauberian theorem
-
to appear
-
_, A weighted Tauberian theorem, J. Fourier Anal. Appl., to appear.
-
J. Fourier Anal. Appl.
-
-
-
16
-
-
0347327012
-
p-solution for the two scale dilation equations
-
p-solution for the two scale dilation equations, SIAM J. Math. Anal. 26 (1995), pp. 1018-1046.
-
(1995)
SIAM J. Math. Anal.
, vol.26
, pp. 1018-1046
-
-
Lau, K.S.1
Wang, J.2
-
17
-
-
0002706785
-
Mean quadratic variations and Fourier asymptotics of self-similar measures
-
_, Mean quadratic variations and Fourier asymptotics of self-similar measures, Monatsch. Math., 115 (1993), pp. 99-132.
-
(1993)
Monatsch. Math.
, vol.115
, pp. 99-132
-
-
-
18
-
-
0009652870
-
Necessary and sufficient conditions for constructing orthonormal wavelet bases
-
W. LAWTON, Necessary and sufficient conditions for constructing orthonormal wavelet bases, J. Math. Phys., 32 (1991), pp. 57-64.
-
(1991)
J. Math. Phys.
, vol.32
, pp. 57-64
-
-
Lawton, W.1
-
19
-
-
0003740186
-
-
Duke University Mathematics Series I, Duke University, Durham, NC
-
J. PEETRE, New Thoughts on Besov Spaces, Duke University Mathematics Series I, Duke University, Durham, NC, 1976.
-
(1976)
New Thoughts on Besov Spaces
-
-
Peetre, J.1
-
21
-
-
0001714565
-
Fonctions moyenne periodiques
-
L. SCHWARTZ, Fonctions moyenne periodiques, Ann. of Math., 48 (1947), pp. 857-927.
-
(1947)
Ann. of Math.
, vol.48
, pp. 857-927
-
-
Schwartz, L.1
-
22
-
-
0001482864
-
Self-similar measures and their Fourier transforms
-
R. STRICHARTZ, Self-similar measures and their Fourier transforms, Indiana Univ. Math. J., 39 (1990), pp. 797-817.
-
(1990)
Indiana Univ. Math. J.
, vol.39
, pp. 797-817
-
-
Strichartz, R.1
-
23
-
-
84968466245
-
Self-similar measures and their Fourier transforms II
-
_ R. STRICHARTZ, Self-similar measures and their Fourier transforms II, Trans. Amer. Math. Soc., 336 (1993), pp. 335-361.
-
(1993)
Trans. Amer. Math. Soc.
, vol.336
, pp. 335-361
-
-
Strichartz, R.1
-
24
-
-
0039356448
-
Energy moments in time and frequency for two-scale difference equation solutions and wavelets
-
L. VILLEMOES, Energy moments in time and frequency for two-scale difference equation solutions and wavelets, SIAM J. Math. Anal., 23 (1992), pp. 1519-1543.
-
(1992)
SIAM J. Math. Anal.
, vol.23
, pp. 1519-1543
-
-
Villemoes, L.1
-
25
-
-
33748404046
-
On two-scale dilation equations
-
to appear
-
Y. WANG, On two-scale dilation equations, Random Comput. Dynamics, to appear.
-
Random Comput. Dynamics
-
-
Wang, Y.1
|